# SDR ABXA010138

- Difficulty date: March 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 85,679 hours, 26,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561560441
- Condition: Cracked
- Location: Fuselage
- Part time: 85,679 hours, 26,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK 4.5 INCH LONG WAS FOUND ON THE NOSE WHEEL WELL AFT DOOR FORWARD HINGE FRAME.  MAINTENANCE REPAIRED THE CRACK IAW REA D853-40280MR.
